# SDR SWIA202005140705

- Difficulty date: March 30, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, LOWER SILL ANGLE HAS CORROSION. ( AS MARKED    (C-CHECK) RO 5/10/2020   REMOVED PAX DOOR SURROUNDING STRUCTURE, LOWER SILL ANGLE P/N: SH670-31875-3 AND REPLACED WITH NEW REFERENCING CRJ 900 SRM, AND BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
